Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

2888. A Theorem on Functionality

D. P. Dalzell and F. Gerrish
The Mathematical Gazette
Vol. 44, No. 348 (May, 1960), pp. 122-124
DOI: 10.2307/3612563
Stable URL: http://www.jstor.org/stable/3612563
Page Count: 3

You can always find the topics here!

Topics: Mathematical functions, Differentiable functions, Coefficients, Mathematical vectors
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

  • Read Online (Free)
  • Download ($14.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
2888. A Theorem on Functionality
Preview not available

Page Thumbnails

  • Thumbnail: Page 
122
    122
  • Thumbnail: Page 
123
    123
  • Thumbnail: Page 
124
    124